As of the present, ongoing post-marketing surveillance or phase IV trials, there has been no direct evidence of these drugs causing such conditions especially CLL. But, this does not mean that we can totally rule out the association. These side effects would usually take several years or even decades to come out if ever there is really an association, and for these drugs, it may seem too early to tell if these side effects will come out.
For now, the benefits of these drugs may still outweigh the potential side effects. Make sure to report to your doctor any symptoms that may develop (usually pertaining to the liver) such as jaundice or abdominal pain.
Is there any evidence of CLL being caused by drug interaction, Plavix or other drugs? if not, what would cause CLL out of no where. I am age 56 Italian 6' 230 lbs this came on suddenly. Thanks
i was taking vytorin and plavix when i was told i have cll . i quit the vytorin